# SDR USAA061322

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Spar
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LG REAR SPAR UPPER CHORD CRACKED.  REAMED AND REWORKED FASTENER HOLE IAW EO 5702V054, DEFECT SIZE: .25 INCH.
